# SDR SWIA201024911

- Difficulty date: July 31, 2010
- Submitted: September 26, 2010
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 38,428 hours, 31,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME AT FS 335.0 IS CRACKED UNDER RISER FOR NR 1 STAIR TREAD (DOOR OPEN).  (C-CHECK)  REPAIRED PER REO.
